A Banach-Stone theorem for uniformly continuous functions



Downloads per month over past year

Garrido, M. Isabel and Jaramillo Aguado, Jesús Ángel (2000) A Banach-Stone theorem for uniformly continuous functions. Monatshefte für Mathematik, 131 (3). pp. 189-192. ISSN 0026-9255

[thumbnail of 05.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.springerlink.com/content/jgr5jgllju8btpe7/fulltext.pdf


In this note we prove that the uniformity of a complete metric space X is characterized by the vector lattice structure of the set U(X) of all uniformly continuous real functions on X.

Item Type:Article
Uncontrolled Keywords:Uniformly continuous real functions; lattice homomorphisms; Banach-Stone theorems
Subjects:Sciences > Mathematics > Topology
ID Code:15531
Deposited On:08 Jun 2012 09:24
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page